Follow
Xiaolong Han (韩晓龙)
Xiaolong Han (韩晓龙)
Verified email at csun.edu - Homepage
Title
Cited by
Cited by
Year
Hardy-Littlewood-Sobolev and Stein-Weiss inequalities and integral systems on the Heisenberg group
X Han, G Lu, J Zhu
Nonlinear Analysis: Theory, Methods & Applications 75 (11), 4296-4314, 2012
472012
Small scale quantum ergodicity in negatively curved manifolds
X Han
Nonlinearity 28 (9), 3263-3288, 2014
462014
Characterization of balls in terms of Bessel-potential integral equation
X Han, G Lu, J Zhu
Journal of Differential Equations 252 (2), 1589-1602, 2011
342011
Small scale equidistribution of random eigenbases
X Han
Communications in Mathematical Physics 349 (1), 425-440, 2015
212015
Sharp norm estimates of layer potentials and operators at high frequency
X Han, M Tacy
Journal of Functional Analysis 269 (9), 2890-2926, 2014
21*2014
Regularity of solutions to an integral equation associated with Bessel potential
X Han, G Lu
Communications on Pure and Applied Analysis 10 (4), 1111-1119, 2011
182011
Equidistribution of random waves on small balls
X Han, M Tacy
Communications in Mathematical Physics 376 (3), 2351-2377, 2016
12*2016
Completeness of boundary traces of eigenfunctions
X Han, A Hassell, H Hezari, S Zelditch
Proceedings of the London Mathematical Society 111 (3), 749-773, 2013
112013
Existence of maximizers for Hardy-Littlewood-Sobolev inequalities on the Heisenberg group
X Han
Indiana University Mathematics Journal 62 (3), 737-751, 2013
112013
A geometric covering lemma and nodal sets of eigenfunctions
X Han, G Lu
Mathematical Research Letters 18 (2), 337-352, 2011
102011
Lp bilinear quasimode estimates
Z Guo, X Han, M Tacy
Journal of Geometric Analysis 29 (3), 2242-2289, 2015
6*2015
Spherical harmonics with maximal Lp (2<p<=6) norm growth
X Han
Journal of Geometric Analysis 26 (1), 378-398, 2014
5*2014
Dual spaces of weighted multi-parameter Hardy spaces associated with the Zygmund dilation
X Han, G Lu, Y Xiao
Advanced Nonlinear Studies 12 (3), 533-553, 2012
52012
Nodal lengths of eigenfunctions in the disc
X Han, M Murray, C Tran
Proceedings of the American Mathematical Society 147 (4), 1817-1824, 2017
42017
On regularity of solutions to an integral system associated with Bessel potentials
X HAN, G Lu
International Journal of Mathematics 23 (5), 1250051, 2012
32012
From nodal points to non-equidistribution at the Planck scale
X Han
Comptes Rendus. Mathématique 360, 451-458, 2020
12020
Riemann moduli spaces are quantum ergodic
D Baskin, J Gell-Redman, X Han
arXiv:1908.06949, 2019
12019
Harmonic functions and nodal sets
X Han
http://www.csun.edu/~xiaolong/Han_Nodal.pdf, 2019
12019
Small scale quantum ergodicity in cat maps. I
X Han
arXiv:1810.11949, 2018
12018
Distribution of the nodal sets of eigenfunctions on analytic manifolds
X Han
Journal of Spectral Theory 8 (4), 1281-1293, 2016
12016
The system can't perform the operation now. Try again later.
Articles 1–20